Pseudomembranous colitis is mainly caused by microbial substitution due to antibacterial medication. We encountered a case of mandibular fracture complicated by septic shock due to pseudomembranous colitis, which followed a fatal course. The patient was a 78-year-old woman who was receiving medication for Parkinson's disease. The patient fell and sustained laceration of the mental region and a mandibular fracture. She was treated by our department and underwent suturing and maxillo-mandibular fixation. A hematoma developed in the floor of the mouth, and the CRP level was 5.0mg/dl. Although the antibiotic cefcapene pivoxil hydrochloride (CFPNPI) was prescribed, both the CRP level and peripheral WBC count increased 1 week later. Therefore, the antibiotic was switched to panipenem/betamipron (PAPM/BP), and the response was monitored. The patient complained of severe diarrhea 2 days after changing the antibiotic. Then, septic shock developed suddenly. Intensive medical treatment was performed, but the disease could not be controlled. The patient died the day after the onset of diarrhea.